Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 31, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 12, 2013, 3:28 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Jun 13, 2013, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2013, 3:28 PM MDT (21:28 UTC)
- In effect from
- Jun 13, 2013, 2:00 PM MDT
- Expired
- Jun 13, 2013, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -783 J/kg
- Mixed-layer LCL
- 2553 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
256 WWUS85 KABQ 122128 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MDT WED JUN 12 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT THURSDAY FOR THE NORTHEAST PLAINS DUE TO STRONG WINDS LOW HUMIDITY.. .STRENGTHENING SOUTHERLY WINDS ACROSS NORTHEAST NEW MEXICO WILL COMBINE WITH CONTINUED HOT AND DRY CONDITIONS TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING. DAYTIME TEMPERATURES WILL BE 10 TO 15 DEGREES ABOVE AVERAGE AND ALTHOUGH MOISTURE WILL BE SLOWLY INCREASING...HUMIDITY VALUES WILL APPROACH CRITICAL THRESHOLDS BY EARLY TO MID AFTERNOON THURSDAY. NMZ104-131330- /O.NEW.KABQ.FW.W.0031.130613T2000Z-130614T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 328 PM MDT WED JUN 12 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT THURSDAY. * AREA AND TIMING...THE NORTHEAST PLAINS BETWEEN 2 PM AND 8 PM THURSDAY. STRONGEST WINDS EXPECTED DURING THE MID TO LATE AFTERNOON. * 20 FOOT WINDS...SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * RELATIVE HUMIDITY...LOWERING TO 13-15 PERCENT BY MID- AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
481 WWUS85 KABQ 131258 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 658 AM MDT THU JUN 13 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TODAY FOR THE NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY.. .INCREASING SOUTHERLY WINDS ACROSS NORTHEAST NEW MEXICO WILL COMBINE WITH CONTINUED HEAT AND VERY LOW HUMIDITY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. DAYTIME TEMPERATURES WILL BE 10 TO 15 DEGREES ABOVE AVERAGE AND ALTHOUGH MOISTURE WILL BE SLOWLY INCREASING...HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS BY EARLY TO MID AFTERNOON. NMZ104-132130- /O.CON.KABQ.FW.W.0031.130613T2000Z-130614T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 658 AM MDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * AREA AND TIMING...THE NORTHEAST PLAINS BETWEEN 2 PM AND 8 PM TODAY. STRONGEST WINDS EXPECTED DURING THE MID TO LATE AFTERNOON. * 20 FOOT WINDS...SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * RELATIVE HUMIDITY...LOWERING TO 13-15 PERCENT BY MID- AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
125 WWUS85 KABQ 131337 CCA RFWABQ URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 736 AM MDT THU JUN 13 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT TODAY FOR THE NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITY... .INCREASING SOUTHERLY WINDS ACROSS NORTHEAST NEW MEXICO WILL COMBINE WITH CONTINUED HEAT AND VERY LOW HUMIDITY TO RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. DAYTIME TEMPERATURES WILL BE 10 TO 15 DEGREES ABOVE AVERAGE AND ALTHOUGH MOISTURE WILL BE SLOWLY INCREASING...HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS BY EARLY TO MID AFTERNOON. NMZ104-132230- /O.CON.KABQ.FW.W.0031.130613T2000Z-130614T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 736 AM MDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. * AREA AND TIMING...THE NORTHEAST PLAINS BETWEEN 2 PM AND 8 PM TODAY. STRONGEST WINDS EXPECTED DURING THE MID TO LATE AFTERNOON. * 20 FOOT WINDS...SOUTH TO SOUTHWEST INCREASING TO 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH. * RELATIVE HUMIDITY...LOWERING TO 13-15 PERCENT BY MID- AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS STRONGLY DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 12, 3:14 PM MDT, 14 minutes earlier.
Area forecast discussion, Jun 12, 3:14 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 314 PM MDT WED JUN 12 2013 .DISCUSSION... NOT TOO MUCH CHANGE TO THE GOING FORECAST. TEMPERATURES CONTINUE TO CREEP UP THIS AFTERNOON AREAWIDE. TEMPS ARE NOT AS QUICK TO RISE TODAY THANKS TO A LITTLE CLOUD COVER ACROSS THE WEST AND NORTH AND EAST TO SOUTHEASTERLY SURFACE WINDS ACROSS THE PLAINS. SATELLITE IMAGERY SHOWING A NICE BUBBLING OF CU EXTENDING FROM THE SANGRE DE CRISTOS SOUTHWARD TO THE SACRAMENTO MOUNTAINS. THIS WILL BE THE FAVORED AREA FOR ANY LIGHT SHOWERS...VIRGA AND/OR DRY THUNDERSTORMS THIS EVENING...THOUGH THE HRRR AND THE NAM WERE SHOWING A BIT OF QPF ACROSS THE FAR NORTHEAST WHERE SOUTHEASTERLY FLOW IS CURRENTLY BRINGING HIGHER DEWPOINTS UP ONTO THE RATON RIDGE. ANY ACTIVITY THAT DEVELOPS SHOULD DIMINISH BY MIDNIGHT...IF NOT SHORTLY AFTER SUNSET. ANOTHER WARM NIGHT IS IN STORE ACROSS THE EASTERN PLAINS. RECORD HEAT FOR THURSDAY IS NOT EXPECTED TO BE AS WIDESPREAD. THE COMBINATION OF AN UPPER LEVEL TROUGH ACROSS THE NORTHWEST CONUS AND AND UPPER LEVEL DISTURBANCE MOVING NORTHWARD ACROSS MEXICO WILL RESULT IN THE UPPER LEVEL HIGH SHIFTING EAST. FORECAST SOUNDINGS CONTINUE TO SHOW STRONG INVERTED-V SIGNATURES UP TO ROUGHLY 500 MB SUGGESTING CONTINUED POTENTIAL OF MOSTLY DRY THUNDERSTORMS ACROSS THE WEST AND NORTHWEST PORTIONS OF THE CWA. FURTHER EAST...A POCKET OF DRY AIR AHEAD OF THE APPROACHING DISTURBANCE FROM THE SOUTH WILL LIMIT SHOWER AND T-STORM POTENTIAL...AT LEAST THROUGH MUCH OF THE DAY. IF THE GFS VERIFIES...SOME CHANCE WILL EXIST IN THE EVENING...BUT AT THIS POINT...NOT AS CONFIDENT ABOUT THAT. THOUGH THE UPPER LOW WILL TRACK OVER SE NM AND WEST TEXAS...SELY FLOW WILL BRING BETTER MOISTURE BACK TO THE CENTRAL MOUNTAIN CHAIN AND PERHAPS INTO THE RIO GRANDE VALLEY THURSDAY NIGHT INTO FRIDAY MORNING. BETWEEN THE ADDED MOISTURE..PERHAPS A SLIGHT COOLING AT MID LEVELS...AND SOME WEAK CONVERGENCE AT MID LEVELS BETWEEN THE SELY FLOW ACROSS THE EAST AS A RESULT OF THE LOW...AND WSW FLOW AT MID LEVELS ACROSS THE WEST FOLLOWING THE PASSAGE OF THE NW TROUGH...CENTRAL PORTIONS OF THE STATE WILL BE THE FAVORED AREA FOR PRECIPITATION ON FRIDAY. THOUGH AMOUNTS WILL LIKELY BE MODEST...WITH FEW EXCEPTIONS...THERE IS A BETTER CHANCE OF MEASURABLE RAINFALL THAN WE HAVE SEEN IN A WHILE. HOWEVER...A CHANCE FOR DRY THUNDERSTORMS REMAINS ACROSS WESTERN AREAS...ON THE FRINGES OF THE BETTER MOISTURE. THE OTHER GOOD NEWS IS...WITH THE ADDED CLOUD COVER AND PRECIPITATION... TEMPERATURES WILL TREND DOWN TO NEAR NORMAL VALUES. MOISTURE WILL RECYCLE IN THE FORM OF SHOWERS AND THUNDERSTORMS ON SATURDAY AS THE UPPER LEVEL LOW SLOWLY DEPARTS WEST TEXAS. THEN MORE WEST OR SOUTHWESTERLY FLOW LOOKS TO TAKE SHAPE ON SUNDAY...AND MOISTURE ONCE AGAIN PLUMMETS. TEMPS WILL ALSO JUMP BACK UP A FEW DEGREES. MODELS CONTINUE TO WAVER ON A BACK DOOR COLD FRONT ON MONDAY AND THE ASSOCIATED MOISTURE IT MAY OR MAY NOT BRING TO THE EAST. AFTER WHICH...HOWEVER...IT APPEARS A DRIER SOUTHWESTERLY FLOW WILL BE THE RULE THROUGH MID WEEK AS THE UPPER HIGH RE-ESTABLISHES ITSELF OVER TEXAS. 34 && .FIRE WEATHER... ELONGATED UPPER LEVEL RIDGE OVER THE AREA WILL GRADUALLY WEAKEN AND SHIFT EASTWARD THROUGH FRIDAY. AT THE SAME TIME...A TROPICAL DISTURBANCE CURRENTLY OVER CENTRAL MEXICO WILL SLOWLY DRIFT NORTHWARD INITIALLY BEFORE FOLLOWING A MORE NELY TRAJECTORY BY WEEK/S END. THIS LARGE-SCALE PATTERN SHIFT WILL BRING A TEMPORARY END TO OUR RECORD-SETTING HEAT AS WELL AS A RATHER SIGNIFICANT INCREASE IN THUNDERSTORM ACTIVITY EAST OF THE DIVIDE BY FRIDAY AND FRIDAY EVENING. UNFORTUNATELY...THE THREAT OF DRY LIGHTNING WILL BE A CONCERN FOR MANY AREAS TOMORROW BUT A TREND TOWARD WETTER STORMS IS EXPECTED BY FRIDAY ESPECIALLY FOR AREAS NEAR THE CENTRAL MOUNTAIN CHAIN. THERE WILL STILL BE A PRONOUNCED WESTWARD EXTENSION OF THE RIDGE OVER THE AREA ON THURSDAY BUT THE SUBTLE EASTWARD SHIFT OF THE PRIMARY HIGH CENTER WILL ALLOW FOR SLIGHT COOLING ALOFT THAT COMBINED WITH A GRADUAL MOISTENING OF THE LOWER ATMOSPHERE FROM THE MID-LEVELS DOWN WILL RESULT IN A THREAT FOR ISOLATED DRY THUNDERSTORMS OVER THE HIGHER TERRAIN OF THE WEST ON THURSDAY WITH A TREND TOWARD ISOLATED MIXED WET/DRY STORMS ALONG AND IMMEDIATELY EAST OF THE CENTRAL MOUNTAIN CHAIN. THE OTHER CONCERN ON THURSDAY WILL BE INCREASING SOUTH-SOUTHWEST WINDS ACROSS THE NORTHEAST QUARTER. DEW POINTS WILL BE ON THE INCREASE HERE BUT WITH A SLIGHTLY DOWNSLOPE COMPONENT HAVE TRENDED DRIER THAN THE GFS BUT SLIGHTLY ABOVE THE NAM THAT IS BY FAR THE DRIEST. THE END RESULT COULD BE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHEAST PLAINS. DO HAVE SOME CONCERN FOR A COUPLE HOURS OF RED FLAG CONDITIONS ACROSS EASTERN PORTIONS OF ZONE 103-- ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR. LEFT THIS AREA OUT OF THE RED FLAG WARNING GIVEN LIMITED IMPACT. HUMIDITY RECOVERY TONIGHT WILL NOT BE NEAR AS BRUTAL AS THE PAST TWO NIGHTS BUT STILL FAIR TO POOR FOR WESTERN AREAS AND THE HIGHEST TERRAIN OF THE NORTH. MIN RH VALUES ON THURSDAY WILL BE TRENDING UPWARD WITH SINGLE DIGIT READINGS CONFINED TO LOWER ELEVATIONS WEST OF THE DIVIDE. THE ABOVE MENTIONED TROPICAL LOW SHOULD BE PASSING OVER OR VERY NEAR SOUTHEAST NEW MEXICO FRIDAY NIGHT....THOUGH MODELS DIFFER WHEN IT MAKES ITS TURN TO THE NORTHEAST. TRENDED DEW POINTS UPWARD CENTRAL AND ESPECIALLY EASTERN AREAS AND COULD SEE DECENT WETTING RAIN POTENTIAL AT NIGHT ACROSS PARTS OF THE EC/SE PLAINS NEARER THE LOW/S CORE. OTHERWISE...FRIDAY EVENING LOOKS TO BE AMONG THE MORE ACTIVE PERIODS OF THUNDERSTORM ACTIVITY THIS FORECAST CYCLE. THE UPPER HIGH WILL RESTRENGTHEN OVER THE AREA AS THE WEEKEND PROGRESSES WITH DRIER AIR BECOMING PREDOMINATE. THIS SHOULD ALLOW WARMER THAN AVERAGE DAYTIME TEMPERATURES TO RETURN ALONG WITH LOWER HUMIDITIES ESPECIALLY CENTRAL AND WEST. KJ && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PREDOMINATE THROUGH AT LEAST 12Z THU. MODERATE SFC WINDS WILL OCCASIONALLY GUST TO 20-25 KTS BUT SPEEDS WILL BE LESS THAN YESTERDAY. HIGHEST CONFIDENCE IN SURFACE SMOKE IMPACTS TO KSAF LATER TONIGHT WITH SMOKE LAYERS ALOFT JUST ABOUT ANYWHERE WITH TRANSPORT WINDS GENERALLY FROM SW TO NE. ISOLATED HIGH BASED -SHRA AND -TSRA ACROSS MAINLY THE CENTRAL MT CHAIN AND THE ADJACENT HIGHLANDS IMMEDIATELY TO THE EAST BETWEEN ROUGHLY 20Z AND 04Z. LOCALIZED GUSTY WINDS THE MAIN CONCERN WITH THIS ACTIVITY. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 57 97 59 93 / 0 0 5 5 DULCE........................... 42 89 41 87 / 0 10 10 10 CUBA............................ 53 90 50 88 / 5 20 10 10 GALLUP.......................... 49 92 50 89 / 0 5 10 5 EL MORRO........................ 47 86 44 84 / 0 20 10 10 GRANTS.......................... 48 92 51 89 / 0 20 10 10 QUEMADO......................... 56 89 55 86 / 5 10 10 10 GLENWOOD........................ 53 96 50 93 / 0 0 10 10 CHAMA........................... 44 84 46 82 / 5 20 20 10 LOS ALAMOS...................... 66 88 65 83 / 5 10 10 20 PECOS........................... 64 85 60 81 / 10 10 20 20 CERRO/QUESTA.................... 55 83 54 80 / 5 10 10 20 RED RIVER....................... 50 77 46 74 / 10 20 20 30 ANGEL FIRE...................... 37 80 38 77 / 10 10 10 30 TAOS............................ 49 88 51 87 / 5 10 10 20 MORA............................ 58 83 55 78 / 10 10 10 20 ESPANOLA........................ 60 92 59 89 / 5 5 10 10 SANTA FE........................ 63 90 59 84 / 5 5 10 20 SANTA FE AIRPORT................ 61 94 60 89 / 5 5 10 10 ALBUQUERQUE FOOTHILLS........... 68 95 68 90 / 5 5 10 10 ALBUQUERQUE HEIGHTS............. 69 97 69 92 / 5 5 10 10 ALBUQUERQUE VALLEY.............. 66 98 67 93 / 5 5 10 20 ALBUQUERQUE WEST MESA........... 65 98 66 93 / 5 5 10 10 LOS LUNAS....................... 64 98 65 94 / 0 5 10 20 RIO RANCHO...................... 64 98 66 94 / 5 5 10 10 SOCORRO......................... 66 101 65 96 / 0 5 10 20 SANDIA PARK/CEDAR CREST......... 60 93 59 88 / 5 10 20 20 TIJERAS......................... 64 94 62 90 / 5 5 10 20 MORIARTY/ESTANCIA............... 57 90 57 85 / 10 5 10 30 CLINES CORNERS.................. 60 90 58 85 / 10 5 10 30 GRAN QUIVIRA.................... 64 91 61 86 / 10 10 20 30 CARRIZOZO....................... 62 93 60 88 / 5 5 10 20 RUIDOSO......................... 59 83 56 77 / 10 10 20 40 CAPULIN......................... 57 91 58 83 / 10 5 5 20 RATON........................... 57 91 56 88 / 10 5 10 20 SPRINGER........................ 56 91 56 87 / 10 5 10 20 LAS VEGAS....................... 57 88 56 83 / 10 5 10 20 CLAYTON......................... 68 97 67 92 / 5 0 5 5 ROY............................. 63 91 62 86 / 5 5 10 10 CONCHAS......................... 69 94 67 90 / 0 0 5 5 SANTA ROSA...................... 66 93 66 88 / 0 0 10 10 TUCUMCARI....................... 70 100 70 95 / 0 0 5 5 CLOVIS.......................... 65 93 64 88 / 0 0 5 10 PORTALES........................ 66 94 66 88 / 0 0 5 20 FORT SUMNER..................... 68 94 67 89 / 0 0 5 10 ROSWELL......................... 68 95 68 90 / 0 0 10 20 PICACHO......................... 62 89 61 84 / 5 5 10 20 ELK............................. 60 84 58 79 / 5 5 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ104. && 34
Hazardous weather outlook, Jun 12, 5:35 AM MDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 535 AM MDT WED JUN 12 2013 NMZ501>540-131200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 535 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... ON THURSDAY...SEVERAL AFTERNOON HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER THE NORTHEAST PLAINS DUE TO GUSTY WINDS AND LOW HUMIDITIES. ON FRIDAY...AFTERNOON AND EVENING THUNDERSTORM COVERAGE WILL EXPAND ACROSS MUCH OF CENTRAL AND EASTERN NEW MEXICO. SOME STORMS WILL PRODUCE GUSTY WINDS AND SMALL HAIL ALONG WITH LOCAL DOWNPOURS THROUGH FRIDAY EVENING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 5:45 PM MDT | Special Weather Statement | ABQ | Torrance | 60 min |
Nearby
Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.